# SDR COEA2011110402899

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N899FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0235
- Aircraft time: 10,860 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2611040135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP AT GEG - LEVEL 2 CORROSION:  DURING INSPECTION, FOUND 3 CARGO AREA SEAT TRACKS CORRODED BEYOND SERVICEABLE LIMITS.  DAMAGE IS MOSTLY FOUND BETWEEN FUSELAGE STATION 282 AND 332, HOWEVER, SOME DAMAGE DOES EXIST IN THE AREAS BETWEEN FUSELAGE STATION 166-332.  REMOVED AND REPLACED CARGO SEAT TRACK P/N 2611040-5, 2611040-3, AND 2611040-1, (FACTORY REPLACEMENT PARTS).
